# SDR CA020326002

- Difficulty date: March 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,179 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7932 · Engine Oil Quantity
- Part: Packing
- Part number: AS3209015016
- Condition: Deteriorated
- Location: Scav Tube
- Component: Scavenge Tube, 3032324
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF ROLL, LOW OIL PRESSURE CAUTION LIGHT FLICKERED.TAKE-OFF ABORTED.SECOND ATTEMPT WAS MADE OBSERVING PRESSURE GAUGE AND OIL PRESSURE CAUTION LIGHT FLICKERED AGAIN AND OIL PRESSURE PHYSICALLY CONFIRMED TO BE LOW BY GAUGE. TAKE OFF ABORTED AGAIN AND AIRCRAFT RETURNED TO GATE. UPON INVESTIGATION, MAINTENANCE FOUND OIL QAUNTITY LOW, AND NR 3,4,5 BEARING SCAVENGE TUBES LEAKING. O-RINGS WERE REPLACED AND ENGINE GROUND RUN. TEST FLIGHT WAS ALSO CARRIED OUT AND NO LEAKS WERE OBSERVED. L/H ENGINE WAS STARTED AT -25 DUE TO FAILURE OF ENGINE PRE-HEAT SYSTEM, SUSPECT PROBLEM OCCURED DUE TO COLD TEMPERATURE START.
